Xueyuan Wan

Showing 5 publications

2020

Norm estimates and asymptotic faithfulness of the quantum SU(n) representations of the mapping class group

Xueyuan Wan, Genkai Zhang
Geometriae Dedicata. Vol. 204 (1), p. 377-385
Journal article
2019

On local stabilities of p-Kahler structures

Sheng Rao, Xueyuan Wan, Quanting Zhao
Compositio Mathematica. Vol. 155 (3), p. 455-483
Journal article
2019

GEOMETRY OF LOGARITHMIC FORMS AND DEFORMATIONS OF COMPLEX STRUCTURES

Kefeng Liu, Sheng Rao, Xueyuan Wan
Journal of Algebraic Geometry. Vol. 28 (4), p. 773-815
Journal article
2019

Holomorphic Sectional Curvature of Complex Finsler Manifolds

Xueyuan Wan
Journal of Geometric Analysis. Vol. 29 (1), p. 194-216
Journal article
2019

GEODESIC-EINSTEIN METRICS AND NONLINEAR STABILITIES

Huitao Feng, Kefeng Liu, Xueyuan Wan
Transactions of the American Mathematical Society. Vol. 371 (11), p. 8029-8049
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

There are no projects.
There might be more projects where Xueyuan Wan participates, but you have to be logged in as a Chalmers employee to see them.